# SDR DL72E953087

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Faulty
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AFTER GEAR RETRACTION, NR 1 L/E KRUGER FLAP DID NOT RETRACT.  FLIGHT RETURNED TO DFW.  REPLACED NR 1 L/E FLAP ACTUATOR AND S202 POSITION SWITCH, OPERATION NORMAL.
